# SDR SWAA2022021670745

- Difficulty date: February 9, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK BEHIND KICK PANEL AT ROW 7 DEF IS DEAD / [01] REMOVED REPLACED AND OPS CHECKED EMERGENCY LIGHT BATTERY AT ROW 7DEF PER 33-5106;[02] VERIFIED
